# SDR UPS06448130

- Difficulty date: August 19, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 340 UPPER DECK FLOORBEAM UPPER TEE O/B HOLE FOUND OVAL AT FRAME WEB.  U/D RT BS 340 FLOORBEAM UPPER TEE ATTACHED FRAME OVAL HOLE OVERSIZED TO 1/4" AND REPAIRED AS PER RS R53-12-35567 (REFER NRC6234 FOR WORKING DETAIL) CONTINUED INSPECTION IS REQUIRED AS PER RS R53-12-35567 SHEET 2 ITEM C11 AND UPS EO B747-5310-25138-A.
